# SDR UIEA2011051300318

- Difficulty date: May 13, 2011
- Submitted: June 18, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, AFT DOOR SILL LIGHT FOUND INOP.  (L1 AFT DOOR SILL LIGHT ASSY TERMINAL RESECURED AND TEST NORMAL. AMM 33-51-07)
